|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|
Oral surgery and GA what are the dangers
I have to have GA for oral surgery on June 27th I have read so many horror stories that GA and oral surgery is dangerous I am very scared of this I have had GA 2 years ago did fine except for a little nausea I had gall bladder surgery than I have also been on oxycodone 10/650 for 2 months for the pain I am having in my mouth before I that I have been on hydrocodone 10/325 for other health problems is that going to cause any problems with GA thanks for your quick response really scared
I hope you have seen my answer to you on the hub where you asked, but if not, here it is again. I hope you are feeling a little better about this. I know it's scary and hope this helps a little.
Tbear- Sorry I didn't get to this sooner. I saw there was a question from you too, but for some reason, it only shows up on my mobile account and not my computer??
Anyway, first- take a deep breath. If you are having general anesthesia, that is actually a good thing. That means that a qualified anesthesia provider will be there administering the medication and monitoring your vital signs. That should provide some comfort.
Dental extraction does not fall into the high risk for anesthesia death category. I'm not sure where you are reading these horror stories, but the best I can tell, it would be an exceedingly rare occurrence. I've never, ever seen it or heard of it from my colleagues. It may happen rarely, but the odds are WAY in your favor. I hope that helps. The anesthesia doc continuously monitors your heart rate, blood pressure, oxygen level, breathing, anesthesia needs... And that's their only job. They are not also the same person that is doing the procedure - that's an extra level of safety that you get when you have general anesthesia (or have an anesthesiologist present during sedation).
Second, the anesthesia doc will need to know about the oxycodone. Be honest with them if you take more than the prescribed doses. There is no more danger to the anesthesia because of this medication. It may just make pain relief afterwards take longer to achieve. We give anesthesia very frequently to people who have been on astronomical doses of narcotic pain meds for years and years. The anesthesiologist will be able to do this.
If it will help, on the day of surgery, be sure to talk to your anesthesia provider before you go into the operating room. Tell them about your fears and let them answer any questions. I would consider your situation to be 'routine' unless you have a lot of serious medical problems that you haven't mentioned. Even the sickest of the sick patients almost always get through the anesthesia though. We work hard to keep you safe.
If you do have significant medical problems, you can always request to be evaluated by your primary doctor before surgery to make sure you are in as good shape as you can be as far as problems and medications. We call it being 'optimized' for surgery. If you have only minor or well-controlled medical problems, they may tell you this is unnecessary, though.
Good luck to you! The worst part is the waiting and anticipation.
I do have high blood I am on a medication to control it and a rapid heart beat its called lopresssor my Bp was 151/109 do you think that is because of stress and if I don't get it down will they cancel my surgery sorry to bother you again thanks
That's high and you would risk being canceled. It could be from stress, but would be best to be checked out by your doc. You might even need an EKG just to check the heart rate and rhythm. Lopressor is a good med, but might need to be adjusted.
Yeah I was at the doctor she wants me to start taking 2 50 milligrams a day instead of 1 a day thanks so much for your time
Sounds like you are getting the appropriate pre-op care! That's the best thing you can do so feel reassured that your issues are being addressed. As an anesthesia doc, I can tell you that is exactly what I like to see! Good luck!
by imadork8 years ago
Mick Marrs' medical problems.
by David6 years ago
How do you feel after waking up from general anesthesia?I will leave out the details as to why I had general anesthesia but I have to admit I felt terrible afterwards. My stomach was a mess for almost a full 24...
by gusripper8 years ago
do you believe that MICHAEL was murdered?michael jackson case
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.